# SDR SWAA2019080535526

- Difficulty date: July 19, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7505U11
- Condition: Corroded
- Location: Bs 848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL CORRODED AT BS. 848, LBL 17. / R&R INTERCOSTAL IAW SRM & DWG.
